CSpace

Browse/Search Results:  1-6 of 6 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
MiKM: multi-step inertial Krasnosel'skii-Mann algorithm and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2019, 卷号: 73, 期号: 4, 页码: 801-824
Authors:  Dong, Q. L.;  Huang, J. Z.;  Li, X. H.;  Cho, Y. J.;  Rassias, Th. M.
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonexpansive operator  Multi-step inertial Krasnosel'skii-Mann algorithm  Monotone inclusion  Bounded perturbation resilience  Douglas-Rachford splitting method  Forward-backward splitting method  Backward-forward splitting method  Davis-Yin splitting method  
GLOBAL ENTROPY SOLUTIONS TO AN INHOMOGENEOUS ISENTROPIC COMPRESSIBLE EULER SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1215-1224
Authors:  Cao, Wentao;  Huang, Feimin;  Li, Tianhong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Isentropic  compressible Euler equations  compensated compactness  uniform estimate  maximum principle  
Weak solutions to isothermal hydrodynamic model for semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 11, 页码: 3070-3099
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Isothermal Euler-Poisson equations  Entropy  Compensated compactness  Semiconductor  
Well-posedness for two-dimensional steady supersonic Euler flows past a Lipschitz wedge 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 244, 期号: 6, 页码: 1521-1550
Authors:  Chen, Gui-Qiang;  Li, Tian-Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
well-posedness  wave front tracking  supersonic flow  Euler flow  wedge  
Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2003, 卷号: 170, 期号: 4, 页码: 331-357
Authors:  Chen, GQ;  Li, BH;  Li, TH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30